EconPapers    
Economics at your fingertips  
 

Poincaré-Type Inequalities for the Composite Operator in -Averaging Domains

Guannan Shi, Yuming Xing and Baiqing Sun

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We first establish the local Poincaré inequality with -averaging domains for the composition of the sharp maximal operator and potential operator, applied to the nonhomogenous -harmonic equation. Then, according to the definition of -averaging domains and relative properties, we demonstrate the global Poincaré inequality with -averaging domains. Finally, we give some illustrations for these theorems.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/675464.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/675464.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:675464

DOI: 10.1155/2014/675464

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:675464